# SDR SWIA200616383

- Difficulty date: March 3, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 16,910 hours, 25,688 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM FO'S SIDE PANEL.  REPLACED FEEDER PROTECTION RELAY KO542 IN RT AUX RELAY PANEL.
